# SDR JJBA20180126012

- Difficulty date: January 26, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 33,164 hours, 21,069 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Disconnected
- Location: Fire Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FIRE DETECTION FAIL MESSAGE DURING TAKE OFF.   DURING RUN UPS. PERFORMED WIRING CHECKS OF THE  FIRE DETECTION SYSTEM. NO DEFECTS NOTED. PERFORMED ENGINE RUN AT HIGH POWER SETTING.  ENGINE RUN TESTED SATISFACTOR.  ON INSPECTION OF FIRE LOOP,  FOUND THE MOUNTING CLAMP DISCONNECTED.
